RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 599–610 (Mi mz6779)  

Limit distribution of additive functionals of diffusion processes

R. Z. Khas'minskii

Institute for Information Transmission Problems, USSR Academy of Sciences

Abstract: We shall investigate the asymptotic behavior of a bounded solution of problem (2) for $s\to0$. The results are applied to the study of the behavior of the solution of a parabolic equation for $t\to\infty$ and of the limit behavior of some functionals of Markov processes.

Full text: PDF file (665 kB)

English version:
Mathematical Notes, 1968, 4:5, 850–856

Bibliographic databases:

UDC: 519.2
Received: 02.01.1968

Citation: R. Z. Khas'minskii, “Limit distribution of additive functionals of diffusion processes”, Mat. Zametki, 4:5 (1968), 599–610; Math. Notes, 4:5 (1968), 850–856

Citation in format AMSBIB
\Bibitem{Kha68}
\by R.~Z.~Khas'minskii
\paper Limit distribution of additive functionals of diffusion processes
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 599--610
\mathnet{http://mi.mathnet.ru/mz6779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=239660}
\zmath{https://zbmath.org/?q=an:0187.14702}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 850--856
\crossref{https://doi.org/10.1007/BF01111322}


Linking options:
  • http://mi.mathnet.ru/eng/mz6779
  • http://mi.mathnet.ru/eng/mz/v4/i5/p599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020